Products of open manifolds with $\mathbb R$

Tom 197 / 2007

Craig R. Guilbault Fundamenta Mathematicae 197 (2007), 197-214 MSC: Primary 57N15, 57Q12. DOI: 10.4064/fm197-0-8

Streszczenie

We present a characterization of those open $n$-manifolds ($n\geq 5$) whose products with the real line are homeomorphic to interiors of compact $(n+1)$-manifolds with boundary.

Autorzy

  • Craig R. GuilbaultDepartment of Mathematical Sciences
    University of Wisconsin-Milwaukee
    Milwaukee, WI 53201, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek